On the Two-Connected Planar Spanning Subgraph Polytope

Simone, Caterina De and Jünger, Michael (1997) On the Two-Connected Planar Spanning Subgraph Polytope.
Published in: Discrete Applied Mathematics Vol. 80 (2-3). pp. 223-229.

Abstract

The problem of finding in a complete edge-weighted graph a two-connected planar spanning subgraph of maximum weight is important in automatic graph drawing. We investigate the problem from a polyhedral point of view.


Actions:
Download: [img] Postscript - Preprinted Version
Download (228Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr96-229
Depositing User: Prof. Dr. Michael Jünger
Date Deposited: 08 May 2003 00:00
Last Modified: 19 Jan 2012 09:41
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/229